# SDR AWXA200200837

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A .5 INCH CRACK WAS FOUND ON LT KEEL BEAM BETWEEN BS 727 & BS 727A UNDER A PREVIOUS REPAIR.  MAINTENANCE TRIMMED OUT DAMAGED AREA OF KEEL BEAM AT BS 727 & BS 727A AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A STRAP, SHEAR TIE, ANGLE, AND 6 FILLERS, AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-6 FIG 2 - 3, PG 6-27 AND AWA ER 15-5369-02236-GF1.
